Simple sufficient conditions for bounded turning
Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014), p. 231-238
The full text of recent articles is available to journal subscribers only. See the journal's website
@article{RSMUP_2014__132__231_0,
     author = {Tuneski, Nikola and Darus, Maslina and Gelova, Elena},
     title = {Simple sufficient conditions for bounded turning},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {132},
     year = {2014},
     pages = {231-238},
     zbl = {1303.30017},
     mrnumber = {3276832},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__132__231_0}
}
Tuneski, Nikola; Darus, Maslina; Gelova, Elena. Simple sufficient conditions for bounded turning. Rendiconti del Seminario Matematico della Università di Padova, Volume 132 (2014) pp. 231-238. http://www.numdam.org/item/RSMUP_2014__132__231_0/

[1] T. Bulboaca, Differential subordinations and superordinations. New results, House of Science Book Publ., Cluj-Napoca, 2005.

[2] P.L. Duren, Univalent functions, Springer-Verlag, New York, 1983. | MR 708494 | Zbl 0514.30001

[3] S.S. Miller - P.T. Mocanu, Differential subordinations, Theory and Applications, Marcel Dekker, New York-Basel, 2000. | MR 1760285 | Zbl 0954.34003

[4] S.S. Miller - P.T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J. 28 (1981), pp. 157–171. | MR 616267 | Zbl 0439.30015

[5] S.S. Miller - P.T. Mocanu, On some classes of first-order differential subordinations, Michigan Math. J. 32 (1985), pp. 185–195. | MR 783572 | Zbl 0575.30019

[6] R.W. Ibrahim - M. Darus, Extremal bounds for functions of bounded turning, Int. Math. Forum 6 (33) (2011), pp. 1623–1630. | MR 2826871 | Zbl 1246.30025

[7] J. Krzyz, A counter example concerning univalent functions, Mat. Fiz. Chem. 2 (1962), pp. 57–58.

[8] N. Tuneski, Some simple sufficient conditions for starlikeness and convexity, Appl. Math. Lett. 22 (2009), pp. 693–697. | MR 2514893 | Zbl 1163.30016

[9] N. Tuneski - M. Obradovic, Some properties of certain expression of analytic functions, Comput. Math. Appl. 62 (2011), pp. 3438–3445. | MR 2844894 | Zbl 1236.30017